# SDR REXA2020042800559

- Difficulty date: April 21, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 27,964 hours, 19,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH6703217211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL IS CORRODED AT THE F.S. 280 MARKED WITH TAPE.
INSTALLED NEW SERVICEABLE RH FLOOR SILL IAW CRJ 900 SRM'S 51-42-06-001-001(A01), 51-42-13-001-001(A01 AND 51-42-21-001-001(A01). WVAC
